Inference on Counterfactual Distributions

Chernozhukov, Victor; Fernandez-Val, Ivan; Melly, Blaise Stéphane (2013). Inference on Counterfactual Distributions. Econometrica, 81(6), pp. 2205-2268. The Econometric Society 10.3982/ECTA10582

[img] Text
ECTA10582.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Melly, Blaise Stéphane

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0012-9682

Publisher:

The Econometric Society

Language:

English

Submitter:

Konstantin Büchel

Date Deposited:

04 Feb 2014 14:32

Last Modified:

01 May 2019 08:03

Publisher DOI:

10.3982/ECTA10582

BORIS DOI:

10.7892/boris.40288

URI:

https://boris.unibe.ch/id/eprint/40288

Actions (login required)

Edit item Edit item
Provide Feedback